# SDR 95ZZZX3139

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3822L
- Make and model: Beech 95-B55
- Aircraft serial: TC2373
- System (JASC): 3150 · Central Warning
- Part: Circuit Board
- Condition: Defective
- Location: Panel Annun
- Part time: 1,694 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING GEAR EXTENSION, NO INTRANSIT OR 3 GREEN INDICATIONS.  EMERGENCY GEAR EXTENSION USED TO ENSURE GEAR DOWN.  TROUBLESHOOTING FOUND CIRCUIT BOARD FOR ANNUNCIATOR PANEL TO BE THE PROBLEM.
